# SDR HEEA0016404

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5736J
- Make and model: Bell 212
- Aircraft serial: 31140
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Detector
- Part number: 209075326101
- Condition: Malfunctioned
- Location: Main Rotor Rpm
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RPM INDICATOR ACTIVATES ALARM AT RANDOM.
